JournalsprimsVol. 28, No. 4pp. 579–586

Some Remarks on Hypoelliptic Operators which are not Micro-hypoelliptic

  • Yoshinori Morimoto

    Kyoto University, Japan
  • Tatsushi Morioka

    Osaka University, Japan
Some Remarks on Hypoelliptic Operators which are not Micro-hypoelliptic cover
Download PDF

Cite this article

Yoshinori Morimoto, Tatsushi Morioka, Some Remarks on Hypoelliptic Operators which are not Micro-hypoelliptic. Publ. Res. Inst. Math. Sci. 28 (1992), no. 4, pp. 579–586

DOI 10.2977/PRIMS/1195168207